Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 15, Issue 4, Pages 781-788

A wave equation with discontinuous time delay

1Department of Mathematics, The University of Texas - Pan American, Edinburg, Texas 78539, USA
2Department of Mathematics, University of Central Florida, Orlando, Florida 32816, USA

Received 21 October 1991

Copyright © 1992 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The influence of certain discontinuous delays on the behavior of the solutions of the wave equation is studied.